# SDR SWIA200514711

- Difficulty date: March 12, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 15,173 hours, 22,506 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: C818022
- Part serial: 391
- Condition: Inoperative
- Location: Stick Shaker
- Part time: 11,281 hours, 16,591 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAINS STICK SHAKER IS INOPERATIVE.  REPLACED CAPTAINS STICK SHAKER.  OPERATIONAL CHECK GOOD.
